# SDR DLM88030318

- Difficulty date: March 15, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 42,172 hours, 34,928 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam Follower
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WINDOW WILL NOT OPEN.  RESET CAM FOLLOWER AND ADJUSTED, OPS GOOD.
